# SDR ASAA2015092113151

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 21,510 hours, 6,520 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE DISPLAYED ON TAXI.  ACFT GROUNDED. ACCOMPLISHED QRH, MESSAGE NO LONGER ILLUMINATED.
